Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 78, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 20, 2009, 7:40 PM CDT for 4 counties in Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2009, 7:40 PM CDT (00:40 UTC)
- Expired
- Sep 20, 2009, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Greene County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 9:55 PM CDT | FLASH FLOOD | 3 S Holt, AL | STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED. |
| Sep 20, 10:03 PM CDT | FLASH FLOOD | 3 S Holt, AL | STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF UNIVERSITY BLVD IN TUSCALOOSA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 135 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2060 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 210040
FFWBMX
ALC057-063-107-125-210345-
/O.NEW.KBMX.FF.W.0078.090921T0040Z-090921T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
740 PM CDT SUN SEP 20 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
NORTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA...
EASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF GORDO...
WESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...TUSCALOOSA...NORTHPORT...HOLT...
* UNTIL 1045 PM CDT
* AT 738 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA MOVING NORTHEAST
AROUND 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAMANTHA
AND LAKE TUSCALOOSA BINION CREEK LANDING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3364 8781 3362 8742 3361 8742 3361 8737
3359 8737 3359 8732 3356 8732 3303 8756
3306 8807
$$
KSL1 follow-up statement
000
WGUS74 KBMX 210231
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
931 PM CDT SUN SEP 20 2009
ALC057-210241-
/O.CAN.KBMX.FF.W.0078.000000T0000Z-090921T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE AL-
931 PM CDT SUN SEP 20 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
FAYETTE COUNTY...
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3306 8807 3352 8781 3353 8777 3353 8768
3356 8766 3361 8746 3361 8737 3359 8737
3359 8732 3356 8732 3303 8756
$$
ALC063-107-125-210345-
/O.CON.KBMX.FF.W.0078.000000T0000Z-090921T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE AL-PICKENS AL-TUSCALOOSA AL-
931 PM CDT SUN SEP 20 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
WESTERN TUSCALOOSA...EAST CENTRAL PICKENS AND NORTH CENTRAL GREENE
COUNTIES...
AT 930 PM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A
THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED 33
MILES NORTHEAST OF SAMANTHA...OR NEAR CORDOVA...MOVING NORTHEAST AT
15 MPH.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3306 8807 3352 8781 3353 8777 3353 8768
3356 8766 3361 8746 3361 8737 3359 8737
3359 8732 3356 8732 3303 8756
$$
KSLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 6:30 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 20, 6:30 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 PM CDT SUN SEP 20 2009 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... IN THE SHORT TERM WE WILL REMAIN UNDER THE STATUS QUO AS THE MAIN TROF STAYS ACROSS THE CENTRAL PLAINS...FEEDING MUCH OF THE SOUTHEAST WITH SOUTHWESTERLY FLOW AND DEEP LAYER MOISTURE. AS THE DAYS WEAR ON...HAVE NOTICED A DECENT MID LEVEL JET...RECOGNIZABLE ON THE LATEST WV IMAGERY...WORK ACROSS THE SOUTHWEST CONUS AND AROUND THE BASE OF THE TROF. THIS HAS STARTED TO BRING A LITTLE DRIER AIR ALOFT...MODERATING THE PW VALUES A BIT. HOWEVER...IT WONT BE BEFORE ANOTHER SHORT WAVE OR TWO ROTATE ACROSS CENTRAL ALABAMA BRINGING ADDITIONAL LINES OF HEAVY RAIN THROUGH AT LEAST TOMORROW EVENING. AS THIS MAIN TROF RETROGRADES WESTWARD DURING THE COMING WORK WEEK...WE WILL REMAIN GENERALLY UNDER SOUTHWEST FLOW ALOFT...HOWEVER...MODELS CONTINUE TO SUGGEST A WEAK RIDGE OF HIGH PRESSURE BUILDING IN FROM THE SOUTH. WITH THIS WRINKLE...HAVE CONTINUED TO KEEP MUCH SMALLER POPS IN THE FORECAST BEGINNING MID WEEK THROUGH THE FIRST HALF OF NEXT WEEKEND. SO...THE END OF THIS PATTERN MAY BE ON THE HORIZON. IN THE LONGEST TERM...THE PATTERN GETS MIGHTY PROGRESSIVE IN THE OPERATIONAL AND ENSEMBLE RUNS. ALTHOUGH THE TIMING IS OFF...GUIDANCE SHOWS A DEEP TROF MOVING ACROSS MUCH OF THE EASTERN HALF OF THE CONUS...FOLLOWED BY A QUIET RIDGE OF HIGH PRESSURE. WILL MONITOR WITH INTEREST. 17/KLAWS && .AVIATION...00Z TAF DISCUSSION. FINALLY HAVE SOMETHING ON RADAR THAT IS EVEN REMOTELY TIME-ABLE AFTER SEVERAL DAYS OF UNPREDICTABLE THUNDERSTORM DEVELOPMENT...ALTHOUGH ADDITIONAL DEVELOPMENT IS POSSIBLE AT ANY TIME...BASED THE FIRST 6 HOURS OR SO LARGELY ON A LINE OF THUNDERSTORMS MOVING ACROSS NORTHWESTERN ALABAMA AND A CLUSTER OF STORMS APPROACHING ANB FROM THE SOUTH. ALL TAF SITES WITH THE EXCEPTION OF MGM AND TOI SHOULD SEE 2 TO 3 HOURS OF DIMINISHED VISIBILITY DUE TO HEAVY RAIN...LOWER CEILINGS AND LIGHTNING. AT MGM AND TOI...STORMS DO NOT LOOK IMMINENT...BUT WE WILL HAVE TO MONITOR RADAR FOR DEVELOPMENT TO THE SOUTHWEST. LOW CLOUDS WILL DEVELOP BY MIDNIGHT AT ALL LOCATIONS AND CONVECTION SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY. VISIBILITY WILL DROP TO BETWEEN 3 AND 5 MILES AFTER 04Z. A FEW SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT WITH INCREASING COVERAGE ONCE AGAIN AFTER 15Z. BY MIDDAY THUNDERSTORMS ARE LIKELY AREA WIDE AGAIN. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 7 AM CDT MONDAY. && 17/61
Hazardous weather outlook, Sep 20, 12:51 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1251 PM CDT SUN SEP 20 2009 ALZ011>015-017>050-211200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1251 PM CDT SUN SEP 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH THROUGH MONDAY MORNING... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS...PERHAPS LASTING THROUGH THE OVERNIGHT HOURS. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WITH HEAVY RAINFALL AT TIMES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY DUE TO FLASH FLOODING.
In the hours before
Special weather statement, Sep 20, 6:17 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 617 PM CDT SUN SEP 20 2009 ALZ013-210000- FAYETTE- 617 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE COUNTY UNTIL 700 PM CDT... AT 616 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BLOOMING GROVE...OR 6 MILES NORTHWEST OF FAYETTE...MOVING NORTHEAST AT 15 MPH. WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELK. FAYETTE. BLUFF. HUBBERTVILLE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 20, 7:01 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 701 PM CDT SUN SEP 20 2009 ALZ037-038-047-210045- CHAMBERS-LEE-TALLAPOOSA- 701 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE AND TALLAPOOSA COUNTIES UNTIL 745 PM CDT... AT 700 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WIND CREEK STATE PARK TO 5 MILES NORTH OF LIBERTY CITY...OR ALONG A LINE EXTENDING FROM ALEXANDER CITY TO 8 MILES NORTHWEST OF NOTASULGA...MOVING EAST AT 15 MPH. WINDS UP TO 30 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... REELTOWN. WIND CREEK STATE PARK. MAXWELL GUNTER RECREATION AREA. DARE PARK. ALEXANDER CITY. JACKSONS GAP. RAINFALL AMOUNTS OF TWO TO THREE INCHES IS ARE POSSIBLE FROM THE THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Sep 20, 7:11 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 711 PM CDT SUN SEP 20 2009 ALZ023-210100- TUSCALOOSA- 711 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 800 PM CDT... AT 710 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF LAKE LURLEEN STATE PARK...OR 7 MILES EAST OF GORDO...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ELROD. ECHOLA. LAKE LURLEEN STATE PARK. TUSCALOOSA. LAKE TUSCALOOSA BINION CREEK LANDING. SAMANTHA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 20, 7:13 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 713 PM CDT SUN SEP 20 2009 ALZ031-210100- GREENE- 713 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN GREENE COUNTY UNTIL 800 PM CDT... AT 713 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW WEST GREENE...OR 15 MILES WEST OF EUTAW... MOVING NORTHEAST AT 15 MPH. WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... NEW WEST GREENE. WEST GREENE. PLEASANT RIDGE. CLINTON. LEWISTON. UNION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 20, 7:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 726 PM CDT SUN SEP 20 2009 ALZ013-210130- FAYETTE- 726 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE COUNTY UNTIL 830 PM CDT... AT 725 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BANKSTON...OR 9 MILES NORTHEAST OF FAYETTE...MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RICHARD ARTHUR FIELD. HUBBERTVILLE. FOWLERS CROSSROADS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
Special weather statement, Sep 20, 7:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 729 PM CDT SUN SEP 20 2009 ALZ022-210130- PICKENS- 729 PM CDT SUN SEP 20 2009 ...SIGNIFICANT WEATHER ALERT FOR PICKENS COUNTY UNTIL 830 PM CDT... AT 727 PM CDT...THE NATIONAL WEATHER SERVICE RADAR INDICATED A CLUSTER OF SHOWERS AND THUNNDERSTORMS ACROSS THE AREA MOVING NORTHEAST AT 15 MPH. WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DILLBURG. CARROLLTON. PIONEER. OWENS. MCSHAN. REFORM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 11:56 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more | 4 hr |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.